# SDR QXEA0000605

- Difficulty date: February 26, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 26,955 hours, 33,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adj
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REAR CARGO DOOR TO FUSELAGE MISMATCH IS OUT OF TOLERANCE WHEN PRESSUREIZED.  REPAIRED IAW HORIZON AIR EA 4-52-335 AND FOKKER SRM 51-50-00.
